Export: Reply to Comment on ``Towards a large deviation theory for strongly correlated systems''

Ruiz Lopez, Guiomar and Tsallis, Constantino (2013). Reply to Comment on ``Towards a large deviation theory for strongly correlated systems''. "Physics Letters A", v. 377 (n. 6); pp. 491-495. ISSN 0375-9601. https://doi.org/10.1016/j.physleta.2012.12.009.

Please select an output format:

  • Logo InvestigaM (UPM)
  • Logo GEOUP4
  • Logo Open Access
  • Open Access
  • Logo Sherpa/Romeo
    Check whether the anglo-saxon journal in which you have published an article allows you to also publish it under open access.
  • Logo Dulcinea
    Check whether the spanish journal in which you have published an article allows you to also publish it under open access.
  • Logo de Recolecta
  • Logo del Observatorio I+D+i UPM
  • Logo de OpenCourseWare UPM